# SDR C2XA11IA119

- Difficulty date: June 14, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 14,906 hours, 8,123 cycles
- Engine: Allsn AE3007A
- Engine time: 17,212 hours, 9,826 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312546
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 17,212 hours, 9,896 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - CREW REPORTED, RECEIVED ERRONIOUS LAV SMOKE MESSAGE.  WENT AWAY AFTER A MINUTE.  MAINTENANCE DETERMINED NR 2 ENGINE CREATED IRREGULARITY.  REMOVED AND REPLACED NR 2 ENGINE IAW TASK CARD 6271001.  AIRCRAFT RETURNED TO SERVICE.
